The Cause Of Upper Abdominal Pain Is Accompanied By A Sudden Headache During Fasting

Illustration of The Cause Of Upper Abdominal Pain Is Accompanied By A Sudden Headache During Fasting
Illustration: The Cause Of Upper Abdominal Pain Is Accompanied By A Sudden Headache During Fasting findatopdoc.com

Tonight … two days ago I was fasting … when I approached breaking my head suddenly and my upper abdomen hurt … what is this because of my stomach relapse? Then tomorrow I have a fever … plus all my body aches / aches … what medicine is right for me? And what is the right supplement for immune power for my age? Actually, I already want to go to the health center … but I’m afraid to say I have a virus … Please help me

1 Answer:

Hi ILDA,

Thank you for the question.

Head and upper abdomen that feels painful, followed by fever and aches throughout the body can not only indicate heartburn (dyspepsia). It could also, this complaint indicates that you have a viral or bacterial infection, fibromyalgia, nerve disorders, inflammation disorders, psychological disorders, lack of nutrition, and so on.

If true this condition only lasts 1-3 days, you really should not panic and do not rush to see a doctor. Concerned, this action will actually make you more at risk of exposure to diseases (including COVID-19 which is currently endemic).

Safer, first do the following handling efforts at home:

 Take paracetamol so that pain and fever subsides. Get plenty of rest, at least 7 hours a day. Exercise discipline every 1-2 days. Take a shower and keep yourself clean. Use comfortable and loose clothing. Eat a variety of nutritious foods (especially those containing vitamin B complex) and drink at least 2-3 liters a day Do not over-eat spicy, sour, coconut milk, fried foods, mustard greens, cabbage, coffee, chocolate, tea, and soft drinks Make yourself calmer, do not stress Conversely, if the fever does not subside until more than 3 days, or if the pains that appear do not improve with the above efforts, it is better for you to consult yourself directly to the doctor or doctor of internal medicine in order to be evaluated and treated properly according to the cause huh ..

I hope this helps.

: by

Related Question

What Causes Vomiting Of Blood After Taking Emergency Contraception?

What Causes Vomiting Of Blood After Taking Emergency Contraception?

(2 years ago)

I want to ask, I take condar pills and I feel nauseous. Then when I threw up 5-6 times and once the food came out and ran out, I even vomited blood twice. What are the side effects...

The Habit Of Blinking Too Often?

The Habit Of Blinking Too Often?

(2 years ago)

I want to ask my brother, 2 years old, his eyes are blinking, especially his right eye, I like watching TV with my cellphone, but now it’s reduced but still keeps on blinking...

Feels Like Someone Is Calling While Sleeping?

Feels Like Someone Is Calling While Sleeping?

(9 months ago)

Hello , I have a question .rnSometimes when I sleep I close my eyes . A voice called my name. It happened 2 times after that there was no more sound. His voice sounded very clear t...

Leave a Reply

Your email address will not be published.